Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

okayz

Veteran Member
  • Total Reviews

    0
  • Content Count

    121
  • Joined

  • Last visited

Community Reputation

0 Neutral

About okayz

  • Rank
    Member

Recent Profile Visitors

1894 profile views
  1. It took around 12 months for my flushing to stop, about 20-24 months for my perm redness to go away. At about 16 months post-tane I had 2 light vbeams( didn't get bruised). That might of helped some. But yeah, I was the same way. I always thought "shit, I shouldn't of taken accutane, the acne was better than this post-tane flush/redness." You just have to stick it out man. The redness isn't as bad as you think it is. It's just an illusion, one that will go away within a year and a half I imag
  2. Hey man, I am too lazy to read the 8 pages of replies but I wanted to say a few things. If I were you I wouldn't put any creams on my face. Wash your face with cool water in the morning and at night, whenever you work out or feel dirty, but try not to over due it. The only thing you should put on your face is sunscreen. Try to find one that doesn't aggravate your skin. Also, when I had flushing I noticed that keeping a cold bottle of water helped calm it down faster. I am really confused as to
  3. it can definitely cause redness of the face
  4. Honestly man, the accutane is keeping you acne free, not the klaron. I had the same problem as you, and it took about a year for the flushing to go away, and another year for the perm redness to go away. I would recommend using sunscreen, looking into some vbeam, and just chilling
  5. Hey guys. I haven't posted here in awhile but hopefully I can give you some hope. Post accutane my face stayed red for about 1.5 years, flushed, got diagnosed with rosacea, etc. I don't know exactly when my face got better, but I've been off accutane 2 .5 years now and my skin tone is normal again. About 9 months ago I had two vbeams(no bruises) and they seemed to help a little, i also used metrogel for about 2 weeks before deciding it was worthless. My advice to you would be to almost always
  6. hey i read you live in tucson?

    1. what derm office do you go to? i live in tucson too
    2. Your family is right; the color change is most likely only temporary. Retin A is actually a treatment prescribed for Rosacea sufferers. Be sure you avoid the sun and wear a sunscreen if you must go out in the sun. Make sure you're continuing to use a cleanser for sensitive skin. Moisturize with a non-comedogenic moisturizer, avoid the sun, and wear sunscreen if you go in the sun and your redness should fade.
    3. my derm gave me metrogel today, i assume it's the same stuff. he think's i have a really mild case of roseaca. i don't even know if i am going to use it since i got a laser appointment in a few days. it was funny he was like "do you ever flush?" and i told him i used to but not much anymore, and then he was like "well we need to find your trigger or it will just come back" and i was like "umm.. accutane" and he was like " " anyways i read posts people have done on metrogel and some say it wor
    4. yeah. 1-2 months into it you'll probably break out some, then about 3-4months everything starts clearing up. After that youll probably always be clear, maybe a pimple everynow and then that goes away with a nights sleep. I think it's something like, 80 percent of people who take it never have acne again. you just hear lots of negitive shit about it on the internet because they are the people who it doesnt work for. most of the time they are the ones who skip doses and quit before their treatmen
    5. It's kind of blurry but if I were to take a guess I would say it was ringworm. Also, I would go to the doctor to get the medicine because the ringworm shit at walgreens, etc. sucks ass.
    6. accutane is a long course, you'll be clear around 3-4months into it
    ×